# SDR MWEA020731

- Difficulty date: December 16, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 74,997 hours, 62,012 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 9910078215
- Condition: Corroded
- Location: Sat 165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON SUBFLOOR AT STATION 165 APPROXIMATELY 10 INCHES RIGHT SIDE FROM CENTERLINE HAS SEVERAL FASTENERS PULLING THROUGH FLOOR WEB.
